Cycle Two….. why is everyone so ……

SO my second cycle.  I was no longer allowed to do that new fantastic IA treatment as described earlier.  What I had on my leg was a chemo burn.

Whoa Whoa Whoa….back that freight train up…..

 

A what???

 

Two things pissed me off: no one could tell me how this happen….and everyone acted like it was fantastic.  Everyone and their dog had to come see it. Had to tell me in all their years of experience they’d never seen anything like this before.  Really?  Then you should be able to tell me how the hell this happen.  I couldn’t figure pout the life of me why everyone was so infatuated with it…don’t look at it do something…the thing hurts.

 

Second treatment started the same as before but ended with me getting the cisplatin in my port for 6 hours.  And, yes….  I got horribly sick…again.  Except being sick didn’t get me into the ER… No this time the pain in my leg put me in the ER.  Let me put into prospective what kind of pain I’m talking about…. 1200mg of Advil just about every three hours… kind of pain.  I was freaking out.  To me…it looked like it was becoming infected.

A wound specialist came in and looked at it.  Explained to me that It was a chemical burn….burning its self from the inside out.  It was going to push its self to the surface.  He recommended I get a hold of my oncologist the next day and let her know that it needed to be taken care of.

 

Still sicker than a dog during this treatment, but I did learn one thing…I still don’t tolerate narcotics.  I was left with taking the advil because the narcotics make me sick.

 

 

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s